# SDR 20000614AP010

- Difficulty date: March 29, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N225GL
- Make and model: Beech 1900D
- Aircraft serial: UE225
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  CIRCUIT BREAKER FOR LANDING GEAR RELAY POPPED.  FOUND WIRE G15G22 CHAFED IN FUSELAGE WHERE WIRE BUNDLE ENTERS FUSELAGE FROM LEFT WING.  REPAIRED CHAFED WIRE.  RETRACTION CHECK GOOD.  (M)
